# SDR DALA2014101705617

- Difficulty date: July 12, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 49,847 hours, 18,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AT BS 600, STR 16L FUSELAGE SKIN.  REPAIRED IAW ERA 527553-14, REV B.
